# SDR SWAA2024111144376

- Difficulty date: October 2, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 62,000 hours, 37,337 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO B/S 420 BETWEEN LEFT STRINGER 24 AND 25 INTER COSTAL CLIP IS CRACKED. ON FWD SIDE OF FRAME<[01] REMOVED AND REPLACED FWD CARGO INTERCOSTAL CLIP AT STA 420 STR 25 FWD SIDE OF FRAME PER SRM 51-40-02-0G-0 AND DWG#143A7500;[02] CORRECTION TO STEP 1 : REMOVED AND REPLACED FWD CARGO INTERCOSTAL CLIP AT STA 420 STR 25 FWD SIDE OF FRAME PER SRM 51-40-02-0G-0 AND DWG#143A7505;[03] VERIFIED REPLACED
